MAUDE Adverse Event Report: Medivators Inc DSD Edge Endoscope Reprocessing System

Medivators Inc DSD Edge Endoscope Reprocessing System
Model Number DSD Edge 120V
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction

Brand Name
DSD Edge Endoscope Reprocessing System
Common Device Name
DSD Edge Endoscope Reprocessing System
Manufacturer (Section D)
Medivators Inc
14605 28th avenue north
minneapolis MN 55447
Manufacturer (Section G)
Medivators Inc
14605 28th avenue north
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50147441
Report Number2150060-2026-00034
Device Sequence Number16110241
Product Code FEB
UDI-Device Identifier00677964046674
UDI-Public(01)00677964046674(11)230222
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K092387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDSD Edge 120V
Device Catalogue NumberDSD3008
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown